# SDR AALA20100807TUL02

- Difficulty date: August 7, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 56,676 hours, 28,871 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Inoperative
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

MEM - CREW REPORTED RIGHT GENERATOR FAILED ALONG WITH CROSS TIE LOCK-OUT DURING APPROACH.  EMERGENCY DECLARED LANDED MEM WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
